Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Loosing interest in sex - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
Doctor :   How can i help you
User :   I need to talk about sexual health. Or maybe its psychological. Anyone there ?
User :   Yeah Hi Doc.
Doctor :   ya
Doctor :   Please provide your age, gender, location, occupation, marital status,
User :   I seem to have lost the urge completely.
User :   36, Male, Married.
Doctor :   ok
Doctor :   since when oyu have this
User :   I dont seem to be interested in sex atall. Since about an year.
Doctor :   since how many years you have been married
User :   I masterbate ok. I have good erection while I do that.
User :   married for 5 years now.
Doctor :   Once in how many days you have sex
User :   the frequency is coming down from once a week to once a month. its now been 3 months...
Doctor :   ok
Doctor :   Do you have any other health problems? Over wt, Diabetes, High Blood pressure, High Cholesterol, Asthma, Allergies,Thyroid?
User :   no.
User :   nothing.
Doctor :   this is quite common
User :   is it?
Doctor :   your priorities will cahnge
User :   is there a cure?
Doctor :   due to busy work
Doctor :   lifestyle change
Doctor :   stress
User :   i also seem to lose the erection mid-way.
Doctor :   ok

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor